BIROn - Birkbeck Institutional Research Online

    Commuting involution graphs for [(A)\tilde]n

    Hart, Sarah (2006) Commuting involution graphs for [(A)\tilde]n. Archiv der Mathematik 86 (1), pp. 16-25. ISSN 0003-889X.

    [img]
    Preview
    Text
    Binder1.pdf

    Download (222kB) | Preview

    Abstract

    In this article we consider the commuting graphs of involution conjugacy classes in the affine Weyl group A~n. We show that where the graph is connected the diameter is at most 6. MSC(2000): 20F55, 05C25, 20D60.

    Metadata

    Item Type: Article
    Additional Information: The author's name has changed since publication. This article appears with the permission of Birkhäuser Verlag AG. The published version is available at www.birkhauser.ch/adm
    School: Birkbeck Schools and Departments > School of Business, Economics & Informatics > Economics, Mathematics and Statistics
    Depositing User: Sandra Plummer
    Date Deposited: 21 Nov 2006
    Last Modified: 19 Jan 2017 15:06
    URI: http://eprints.bbk.ac.uk/id/eprint/423

    Statistics

    Downloads
    Activity Overview
    334Downloads
    355Hits

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item